| Model Number |
P4P14TSD |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/26/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported, after ambulation, the patient's foley was found disconnected with the tamper proof seal still intact.The foley drainage bag and the blue catheter had become separated; the tamper proof seal was still on the blue part of the foley catheter.